# SDR SIMA20150706001

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,614 hours, 25,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISES MAIN CABIN DOOR HANDLE HARD TO OPEN.  CLEANED & LUBED MAIN PAX DOOR ROLLERS AS REQUIRED.  DOOR OPENS & CLOSES NORMALLY WITH NO DEFECTS NOTED.  REF MM 52-18-00.
